# SDR DL72W952960

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV:  SEAT TRACK CORRODED STA 1110 TO STA 1140 LB 25 JUST FWD OF AFT LT LAV.  SEAT TRACK CORRODED STA 1110 TO STA 1140 RBL 25 JUST FWD OF AFT RT LAV.  REPLACED SECTIONS OF SEAT TRACK PER MM 53-20-11, FIG 2.  TRACK PER M/M 53-20-11.  2.
